Structural Completeness for Fuzzy Logics

From Mathfuzzlog
Jump to: navigation, search
Authors:
Petr Cintula
George Metcalfe
Title: Structural Completeness for Fuzzy Logics
Journal: Notre Dame Journal of Formal Logic
Volume 50
Number 2
Pages: 153-183
Year: 2009
Preprint





Abstract

Structural completeness properties are investigated for a range of popular t-norm based fuzzy logics (including Lukasiewicz Logic, Godel Logic, Product Logic, and Hajek's Basic Logic) and their fragments. General methods are defined and used to establish these properties or exhibit their failure, solving a number of open problems.